tulips_rbetter (tulips_rbetter) wrote in vaginapagina,
tulips_rbetter
tulips_rbetter
vaginapagina

Amoxicillian Causing a UTI??


I have only had two UTIs in my whole life, and they were both terrible... they were also both after taking Amoxicillian for a few days because of toncellitus.

I have been looking everywhere and so far the only thing that I have found is prolonged use, or taking amoxicillian many times, can cause a yeast infection.

I get toncelitus, and in turn amoxicillian about 4 times a year at minimum since I was a child... Can anyone give any fact to my theory that my UTIs have been caused by the Amoxicillian? The last 2 times I was on it were the 2 times that I got UTIs
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments